Advertisement

Doklady Mathematics

, Volume 100, Issue 2, pp 445–449 | Cite as

Hamiltonian Feynman Measures, Kolmogorov Integral, and Infinite-Dimensional Pseudodifferential Operators

  • O. G. SmolyanovEmail author
  • N. N. ShamarovEmail author
MATHEMATICS
  • 3 Downloads

Abstract

Properties of infinite-dimensional pseudodifferential operators (PDO) are discussed. In particular, the connection between two definitions of PDO is considered: one given in terms of the Hamiltonian Feynman measure and the other introduced in this work in terms of the Kolmogorov integral.

Notes

FUNDING

This work was supported by the state program of improving the competitiveness of leading universities of the Russian Federation among world-leading research and education centers. This work was also supported by Lomonosov Moscow State University within the framework of the grant “Fundamental Problems in Mathematics and Mechanics.”

REFERENCES

  1. 1.
    M. Loeve, Probability Theory (Springer, New York, 1977).zbMATHGoogle Scholar
  2. 2.
    O. G. Smolyanov, Dokl. Akad. Nauk SSSR 263 (3), 558–562 (1982).MathSciNetGoogle Scholar
  3. 3.
    V. V. Kozlov and O. G. Smolyanov, Dokl. Math. 85 (3), 416–420 (2012).MathSciNetCrossRefGoogle Scholar
  4. 4.
    P. A. M. Dirac, Proc. R. Soc. London, Ser. A 144, 243 (1926).Google Scholar
  5. 5.
    V. Fock, Z. Phys. 49, 339–357 (1928).CrossRefGoogle Scholar
  6. 6.
    R. P. Feynman and A. R. Hibbs, Quantum Mechanics and Path Integrals (McGraw-Hill, New York, 1965).zbMATHGoogle Scholar
  7. 7.
    T. S. Ratiu and O. G. Smolyanov, Dokl. Math. 91 (1), 68–71 (2015).MathSciNetCrossRefGoogle Scholar
  8. 8.
    O. G. Smolyanov and E. T. Shavgulidze, Feynman Path Integrals (URSS, Moscow, 2015) [in Russian].Google Scholar
  9. 9.
    O. G. Smolyanov, A. G. Tokarev, and A. Truman, J. Math. Phys. 43 (10), 5161–5171 (2002).MathSciNetCrossRefGoogle Scholar
  10. 10.
    V. I. Averbukh, O. G. Smolyanov, and S. V. Fomin, Tr. Mosk. Mat. O–va 24, 133–174 (1971).Google Scholar
  11. 11.
    Yu. N. Orlov, V. Zh. Sakbaev, and O. G. Smolyanov, Dokl. Math. 99 (3), 313–316 (2019).CrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Faculty of Mechanics and Mathematics, Lomonosov Moscow State UniversityMoscowRussia
  2. 2.Moscow Institute of Physics and Technology (State University)DolgoprudnyiRussia

Personalised recommendations